# SDR UPS01236216

- Difficulty date: June 30, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, SMELLED SMOKE IN THE COCKPIT THEN FOUND NR 1 TR BREAKER POPPED.  *S/D*  REMOVED AND REPLACED NR 1 TR CHECKS GOOD IAW MM 24-30-51.  THIS CLEARS M218279.
